# SDR RAIA2009082700004

- Difficulty date: August 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT ONE OF THE AFT EMERGENCY LIGHTS AS INOPERATIVE.  MX RESTORED THE CONNECTION TO THE AFFECTED LIGHT AND PERFORMED AN OPS CHECK OF THE SYS.  OPS CHD GOOD.  (K)
